| Model Number |
670 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/14/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested, but no new information has been received to date.The device has not been received for analysis.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
Event or Problem Description
Medtronic received information that four years post implant of this annuloplasty band, it was explanted and replaced with a bioprosthetic valve.No failure mechanism was provided.No other adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.